# SDR UIEA2020082421844

- Difficulty date: August 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,313 hours, 22,135 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT & SHUTDOWN PRIOR TO BLOCK OUT.   C/W APU START AND RUN PROCEDURE, SYSTEM CHECKED GOOD AT THIS TIME IAW MM CH 49-11-00.
